# SDR AALA20121022003

- Difficulty date: October 22, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 47,969 hours, 6,319 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR -  CREW REPORTED OVEN 9C OVERHEATED AND SMELLED OF ELECTRICAL ODOR.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED OVEN 9C AT DFW ON 10/24/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
